# SDR USAA2009072491911

- Difficulty date: July 1, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- Aircraft time: 50,739 hours, 35,312 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 654583471
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q4 - MAJOR REPAIR - STABILIZER STRAP CRACKED AT BS 312 TO BS 360, RBL 46.  REPLACED STABILIZER STRAP AT S312 TO BS 360, RBL 46 IAW B737 SRM 51-10-02.
